Home | Comparing Natural & Conventional Treatments

The difference between natural and conventional treatments

When deciding on a treatment option for stomach problems, it is often tempting to go for the conventional option which offers immediate relief of symptoms. However, it is important to consider the long term implications of treating symptoms rather than the actual cause of digestive problems.

Take a look at the comparison between The Other Option’s DIGESTIVE REMEDY™ Siberian Pine Nut Oil and conventional stomach treatments and decide for yourself:

Pinolenic acid – which is found in high concentrations in Siberian Pine Nut Oil – has been shown to aid in digestion, balancing out the stomach environment and preventing food from fermenting in the digestive tract. This leads to the effective relief of bloating, pain, reflux and other stomach problems. It is a natural solution which helps the body perform optimally.
The Other Option’s DIGESTIVE REMEDY™ Siberian Pine Nut Oil is a supplement with NO NEGATIVE SIDE EFFECTS and can be taken on a LONG TERM BASIS. Take a look at our suggested treatment programme for dosage and directions.
There are a number of positive side effects to using a natural remedy such as The Other Option’s DIGESTIVE REMEDY™ Siberian Pine Nut Oil including weight control, improved complexion, lower cholesterol, and increased energy, immunity and metabolism. It is importnant to note than when moving from the long term use of conventional medication to The Other Option’s DIGESTIVE REMEDY™ Siberian Pine Nut Oil, you may experience some withdrawal symptoms as your body re-balances itself

Digestive ailments are usually treated with antacids or acid blocking medications such as proton pump inhibitors (PPIs) or H2 Blockers. Most antacid disclaimers maintain that the product should be discontinued after 14 days, whilst PPIs and H2 Blockers’disclaimers state that the product should be discontinued after 8 weeks. Conventional medicines only offer short-term relief of symptoms, but do not treat the underlying issues.

  • Antacids are alkaline based and are used to neutralize the acid in the stomach, they do not affect new acid secretion
  • PPIs and H2 Blockers suppress the body’s natural secretion of gastric juices

Negative effects of neutralizing stomach acid

Removing acid in the stomach by neutralizing it or by blocking its production has been found to increase the occurrence of food allergies – particularly in sufferers of digestive disorders who regularly use antacids. By neutralizing stomach acid, or stopping acid production altogether, the body is unable to absorb the vital nutrients essential for normal functioning. Without these nutrients and proper digestion, the brain, bones, immunity and nerve functions are all compromised.

Conventional medicine and the common side effects

Anxiety, Bloating, Constipation, Diarrhoea, Headaches, Fatigue, Kidney Stones, Hypercalcemia, Mood Swings, Muscle Pain, Nausea, Osteoporosis, Renal Failure, Rickets, Urination Frequency and Discomfort
Bone Fragility, Constipation, Decrease in Sexual Desire & Ability, Diarrhoea, Dizziness, Dry Mouth, Hair Loss, Headaches, Insomnia,Sore Breasts, Sweats, Urination Frequency and Discomfort

Abdominal Pain, Anxiety, Bone Fragility, Candida, Constipation, Depression, Diarrhoea, Flatulence, Headaches, Joint Pain, Muscle Pain,Nausea, Decreased Absorption of B12 and Osteoporosis.

A 2009 report in The American Journal of Gastroenterology suggests that PPIs may cause dependency in digestive ailment sufferers by increasing gastric symptoms if they are discontinued. A 2010 report in The American Journal of Gastroenterology reported on another study where healthy volunteers who were given a proton pump inhibitor (PPI) or placebo for four weeks and then followed for six additional weeks. One week after treatment was stopped, 44% of the PPI recipients reported symptoms of dyspepsia, compared to 9% of the placebo recipients. By the third week, this difference between the two groups had disappeared. The conclusion is that rebound hyperacidity mediated by gastrin hormone secretion occurs following the discontinuation of PPI’s. Patients should expect symptoms of hyperacidity to worsen for a week or two after stopping these drugs.

According to Professor Erika Jensen-Jarolim and colleagues at the University of Vienna, regular use of antacids can increase the risk of food allergies. “Medications that reduce acid secretion OR neutralize the acidity within the stomach may set up a situation where harmless food proteins become potential allergens, which can then trigger an immune system response resulting in an allergic reaction,” says Professor Erika Jensen-Jarolim. Although Professor Jensen-Jarolim’s study was conducted on adults using the proton pump inhibitor medication, these findings have important implications for infants, who by the very nature of their young age have immature digestive and immune systems, which increases the risk of food allergies developing.
0

Your Cart